# SDR CA110617007

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350*
- Aircraft time: 2,026 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Accumulator
- Part number: 704A34240015
- Condition: No Test
- Part time: 2,148 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR/AFT ACCUMULATOR TEST FAILED. - ACCUMULATOR REMOVED AND BENCH TESTED UNSERVICABLE DUE TO INTERNAL LEAKAGE.
